Alert archive / Mississippi / River Flood Warnings in 2012

River Flood Warning 22, NWS Memphis, TN

December 26, 2012Lowndes County, Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Dec 26, 2012, 8:16 PM CST for Lowndes County, Monroe County, Mississippi. It took effect at Dec 28, 2012, 8:00 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2012, 8:16 PM CST (02:16 UTC)
In effect from
Dec 28, 2012, 8:00 AM CST
Expired
Dec 29, 2012, 10:30 AM CST
In force
27 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Lowndes County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 14.19 ft at Dec 29, 2012, 6:00 AM CST.

actionminormoderate10152012/2712/2812/2912/30
Action stage
12 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WGUS44 KMEG 270216
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CST WED DEC 26 2012

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED THURSDAY MORNING.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-280216-
/O.NEW.KMEG.FL.W.0022.121228T0600Z-121230T0000Z/
/ABDM6.1.ER.121228T0600Z.121229T0000Z.121229T1800Z.NO/
816 PM CST WED DEC 26 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM FRIDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 29.
* AT 7 PM WEDNESDAY THE STAGE WAS...10.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.4 FEET FRIDAY DECEMBER 28.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY DECEMBER 28 
  AND CONTINUE TO RISE TO NEAR 14.4 FEET BY FRIDAY NIGHT. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 29.
  AT 14.0 FEET, FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE
  WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO 
  BEGINS TO FLOOD.  

$$
5 follow-up statements
142 
WGUS84 KMEG 271335
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 AM CST THU DEC 27 2012

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER THIS AFTERNOON OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-281335-
/O.CON.KMEG.FL.W.0022.121228T0600Z-121230T0000Z/
/ABDM6.1.ER.121228T0600Z.121229T0000Z.121229T1800Z.NO/
735 AM CST THU DEC 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM FRIDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 29.
* AT 06 AM THURSDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.4 FEET FRIDAY DECEMBER 28.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY DECEMBER 28 AND 
  CONTINUE TO RISE TO NEAR 14.4 FEET BY FRIDAY DECEMBER 28.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 29.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
298 
WGUS84 KMEG 280111
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
711 PM CST THU DEC 27 2012

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY MORNING.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-290111-
/O.EXT.KMEG.FL.W.0022.121228T1400Z-121229T1800Z/
/ABDM6.1.ER.121228T1400Z.121229T0000Z.121229T1200Z.NO/
711 PM CST THU DEC 27 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM FRIDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 29.
* AT 6 PM THURSDAY THE STAGE WAS 11.8 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET FRIDAY DECEMBER 28.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY DECEMBER 28 AND 
  CONTINUE TO RISE TO NEAR 14.1 FEET BY FRIDAY NIGHT DECEMBER 28.
  THE RIVER  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 29.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
864 
WGUS84 KMEG 281803
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1202 PM CST FRI DEC 28 2012

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-291630-
/O.EXT.KMEG.FL.W.0022.000000T0000Z-121229T1630Z/
/ABDM6.1.ER.121228T2017Z.121229T0000Z.121229T1030Z.NO/
1202 PM CST FRI DEC 28 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM FRIDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 29.
* AT 11 AM FRIDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.4 FEET FRIDAY DECEMBER 28.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY DECEMBER 28 AND 
  CONTINUE TO RISE TO NEAR 13.4 FEET BY FRIDAY DECEMBER 28.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 29.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$
765 
WGUS84 KMEG 282305
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
505 PM CST FRI DEC 28 2012

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-291630-
/O.CON.KMEG.FL.W.0022.000000T0000Z-121229T1630Z/
/ABDM6.1.ER.121228T2042Z.121229T0000Z.121229T1030Z.NO/
505 PM CST FRI DEC 28 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL SATURDAY DECEMBER 29.
* AT 04 PM FRIDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.4 FEET FRIDAY DECEMBER 28.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE FRIDAY DECEMBER 28 AND WILL 
  CONTINUE RISING TO NEAR 13.4 FEET BY FRIDAY DECEMBER 28. THE RIVER 
  WILL FALL BELOW FLOOD STAGE SATURDAY DECEMBER 29.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$
958 
WGUS84 KMEG 290158
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
758 PM CST FRI DEC 28 2012

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-291630-
/O.CON.KMEG.FL.W.0022.000000T0000Z-121229T1630Z/
/ABDM6.1.ER.121228T2042Z.121229T0600Z.121229T1030Z.NO/
758 PM CST FRI DEC 28 2012

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL SATURDAY DECEMBER 29.
* AT 07 PM FRIDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.9 FEET SATURDAY DECEMBER 29.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE FRIDAY DECEMBER 28 AND WILL 
  CONTINUE RISING TO NEAR 13.9 FEET BY SATURDAY DECEMBER 29. THE 
  RIVER WILL FALL BELOW FLOOD STAGE SATURDAY DECEMBER 29.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 26, 5:13 PM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Dec 26, 5:13 PM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
513 PM CST WED DEC 26 2012

.DISCUSSION... /ISSUED 346 PM CST WED DEC 26 2012/

SEVERAL FORECAST CHALLENGES OVER THE NEXT WEEK. WITH THE LATE
CHRISTMAS NIGHT SHOW STORM WELL OFF TO THE EAST...LOW CLOUDS
LINGERED EAST OF THE MS RIVER. NOCTURNAL POST FRONTAL COOL SEASON
STRATUS OFTEN IS MORE PERSISTENT THAN THE MODELS SUGGEST...AND
HAVE DELAYED THE CLEARING BY A FAIR AMOUNT TONIGHT. SKIES WILL
MORE LIKELY REMAIN CLEAR WHERE HEAVY SNOW OCCURRED LAST NIGHT...
LEADING TO PRIME RADIATIONAL COOLING CONDITIONS AND AN OUTSIDE
CHANCE OF FREEZING FOG TOWARD SUNRISE.

THURSDAY WILL SEE MODIFIED ARCTIC SURFACE HIGH PRESSURE OVER THE
MIDSOUTH...UNDER FAST SOUTH/SOUTHWEST FLOW FLOW ALOFT. THE MODELS
ARE CONSISTENT IN BRINGING A LOW AMPLITUDE SOUTHERN BRANCH
SHORTWAVE INTO THE ARKLAMISS REGION FRIDAY EVENING. ELEVATED
SHOWERS WILL DEVELOP IN THE WARM ADVECTION AND ISENTROPIC LIFT
REGION IN ADVANCE OF THE SHORTWAVE EARLY FRIDAY. NAM SOUNDINGS
POINT TO ALL LIQUID PRECIP ACROSS THE MIDSOUTH FRIDAY MORNING...
BUT SUSPECT THE NAM BOUNDARY LAYER TEMPS MAY BE TOO WARM GIVEN THE
RESIDUAL SNOWPACK. THERE IS THUS AN OUTSIDE CHANCE OF LIGHT
FREEZING RAIN NORTH OF I40 AND MAINLY WEST OF THE MS RIVER FRIDAY
MORNING...BEFORE CHANGING TO RAIN TOWARD MIDDAY FRIDAY.

FOLLOWING ANOTHER COLD FRONTAL PASSAGE SATURDAY... SUNDAY SHOULD
SEE LOW AMPLITUDE RIDGING ALOFT AND FAIR WEATHER ACROSS THE MIDSOUTH.

12Z GFS AND ECMWF MODELS CONTINUE TO SHOW SIGNIFICANT DISAGREEMENT
BEYOND MONDAY... MAKING THE EXTENDED FORECAST PERIODS A CHALLENGE.
OF THE ECMWF...GFS AND CMC MODELS...THE ECMWF APPEARS TO BE A
APPROXIMATE COMPROMISE BETWEEN THE PROGRESSIVE GFS AND THE MUCH
SLOWER CMC MODEL. WITH THE ECMWF ALSO EXHIBITING BETTER RUN TO
RUN CONSISTENCY... HAVE BASED THE MONDAY THROUGH WEDNESDAY PERIODS
ALMOST ENTIRELY ON THE ECMWF. THIS WOULD SUGGEST ANY SIGNIFICANT
PRECIPITATION WOULD HOLD OFF UNTIL MID TO LATE NEXT WEEK..UNTIL A
GREAT BASIN REX BLOCK FINALLY BREAKS DOWN...SENDING SOUTHERN
BRANCH UPPER LEVEL ENERGY TOWARD THE LOWER MS RIVER VALLEY.

PWB

&&

.AVIATION...

00Z TAF SET

LOW CLOUDS SEEM TO BE HOLDING TIGHT ACROSS THE MIDSOUTH. CLEARING
LINE HAS MOVED LITTLE OVER THE LAST HOUR. LATEST RUC CLEARS OUT
KMEM FOR A COUPLE OF HOURS BEFORE BRINGING MVFR CIGS BACK IN.
BEGINNING TO WONDER IF KMEM WILL CLEAR AT ALL. WILL MAKE LAST
MINUTE ADJUSTMENT TO TAF BASED ON SATELLITE BUT RIGHT NOW LEANING
TOWARD GOING SCT AT 2000 FT AND THEN INTRODUCING A TEMPO GROUP
BETWEEN 5 AND 9Z FOR BKN MVFR CIGS. KMKL AND KTUP WILL STAY SOCKED
IN THROUGH AT LEAST 12-17Z. KJBR IS CLEAR NOW BUT EITHER FOG...LOW
CLOUDS OR MAYBE BOTH WILL BRING CONDITIONS BACK TO MVFR AFTER 6Z.
WINDS CONTINUE TO DIE DOWN. EXPECT LIGHT WINDS OVER THE NEXT 24
HOURS DUE TO THE HIGH BUILDING INTO THE AREA.

KRM

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  24  39  32  43 /   0   0  10  70
MKL  20  37  27  44 /  10   0  10  60
JBR  15  33  25  36 /   0   0  10  50
TUP  24  45  31  52 /   0   0  10  90

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Dec 26, 3:13 PM CST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CST WED DEC 26 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-272315-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
313 PM CST WED DEC 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

LIGHT FREEZING FOG WILL BE POSSIBLE TONIGHT OVER NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INTERMITTENT PERIODS OF LIGHT FREEZING RAIN OR SLEET WILL BE
POSSIBLE FRIDAY MORNING...MAINLY NORTH OF INTERSTATE 40 AND AREAS
ALONG AND WEST OF THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

PWB

In the hours before

Local storm report, Dec 26, 4:30 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CST WED DEC 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     SNOW             RIPLEY                  35.75N 89.53W
12/26/2012  E1.0 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

            LAUDERDALE COUNTY SHERIFFS OFFICE REPORTS AROUND ONE INCH
            OF SNOW WITH A FEW ICY SPOTS ON ROADWAYS COUNTYWIDE.

0515 AM     SNOW             TIPTONVILLE             36.38N 89.47W
12/26/2012  M2.0 INCH        LAKE               TN   PUBLIC

0515 AM     SNOW             HAYTI                   36.23N 89.75W
12/26/2012  E3.0 INCH        PEMISCOT           MO   LAW ENFORCEMENT

            CITY ROADS SNOW COVERED AND SLICK.

0525 AM     SNOW             3 N BARTLETT            35.26N 89.84W
12/26/2012  M0.8 INCH        SHELBY             TN   PUBLIC

            STREETS IN BARTLETT ARE WET.

0525 AM     SNOW             KENNETT                 36.24N 90.05W
12/26/2012  E6.0 INCH        DUNKLIN            MO   LAW ENFORCEMENT

            ROADS ARE ICE AND SNOW COVERED AND VERY TREACHEROUS

0530 AM     HEAVY SNOW       MALDEN                  36.58N 89.98W
12/26/2012  E8.0 INCH        DUNKLIN            MO   LAW ENFORCEMENT

            ROADS SNOW COVERED AND VERY SLICK.

0535 AM     BLIZZARD         CORNING                 36.41N 90.59W
12/26/2012                   CLAY               AR   LAW ENFORCEMENT

            POLICE REPORTED 10 TO 11 INCHES IN CORNING WITH SEVERE
            ROAD CONDITIONS. HIGHWAY 135 BETWEEN CORNING AND
            PARAGOULD IMPASSABLE. THE CORNING AWOS REPORTED A MAXIMUM
            WIND GUST OF 44 MPH WITH VISIBILITIES OF 1/4 MILE OR LESS
            BETWEEN 0555Z AND 0735Z.

0540 AM     HEAVY SNOW       POCAHONTAS              36.26N 90.97W
12/26/2012  E12.0 INCH       RANDOLPH           AR   LAW ENFORCEMENT

            DEPUTIES SCATTERED ACROSS TOWN REPORTED 8 TO 12 INCHES
            WITH DRIFTS OVER 18 INCHES AND SEVERE ROAD CONDITIONS.

0545 AM     HEAVY SNOW       PARAGOULD               36.06N 90.51W
12/26/2012  E10.0 INCH       GREENE             AR   LAW ENFORCEMENT

            SNOW AMOUNTS BETWEEN 8 TO POSSIBLY 10 INCHES WITH DRIFTS
            NEARLY UP TO YOUR KNEES. SEVERAL ACCIDENTS COUNTY WIDE.

0550 AM     HEAVY SNOW       BLYTHEVILLE             35.93N 89.92W
12/26/2012  E4.0 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

            ROADS IN BAD SHAPE WITH SEVERAL REPORTED VEHICLES IN
            DITCHES ON I-55. THE BLYTHEVILLE ASOS REPORTED A MAXIMUM
            WIND GUST OF 41 MPH AND 3/4 OF MILE VISIBILITY FROM 0635Z
            TO 0702Z.

0555 AM     HEAVY SNOW       JONESBORO               35.82N 90.69W
12/26/2012  E6.0 INCH        CRAIGHEAD          AR   LAW ENFORCEMENT

            SEVERAL VEHICLES STUCK ACROSS TOWN IN 2 TO 3 FOOT DRIFTS.
            THE JONESBORO ASOS REPORTED A MAXIMUM WIND GUST TO 48 MPH
            WITH VISIBILITIES OF A 1/2 MILE FROM 0638Z TO 0653Z.

0600 AM     SNOW             HARRISBURG              35.56N 90.72W
12/26/2012  E4.0 INCH        POINSETT           AR   POST OFFICE

            ROADS ARE BAD WITH ONE FOOT DRIFTS.

0615 AM     SNOW             FORREST CITY            35.01N 90.79W
12/26/2012  E0.5 INCH        ST. FRANCIS        AR   LAW ENFORCEMENT

0620 AM     SNOW             EARLE                   35.27N 90.46W
12/26/2012  E1.0 INCH        CRITTENDEN         AR   POST OFFICE

            ROADS ARE JUST WET.

0630 AM     HEAVY SNOW       COLLEGE CITY            36.13N 90.94W
12/26/2012  E7.0 INCH        LAWRENCE           AR   TRAINED SPOTTER

0630 AM     BLIZZARD         HOXIE                   36.04N 90.98W
12/26/2012                   LAWRENCE           AR   LAW ENFORCEMENT

            SNOW ESTIMATED AT 12-14 INCHES WITH 2 TO 3 FOOT DRIFTS.
            THE WALNUT RIDGE AWOS REPORTED A MAXIMUM WIND GUST OF 43
            MPH WITH VISIBILITIES OF A QUARTER MILE FROM 0355Z TO
            0715Z.

0630 AM     SNOW             4 NE JACKSON            35.67N 88.78W
12/26/2012  M1.0 INCH        MADISON            TN   BROADCAST MEDIA

0635 AM     SNOW             COVINGTON               35.57N 89.65W
12/26/2012  E1.0 INCH        TIPTON             TN   FIRE DEPT/RESCUE

0640 AM     SNOW             RIPLEY                  35.75N 89.53W
12/26/2012  E1.5 INCH        LAUDERDALE         TN   LAW ENFORCEMENT

            ROADS SLICK WITH A FEW ACCIDENTS ACROSS TOWN.

0650 AM     SNOW             3 NE DYERSBURG          36.07N 89.34W
12/26/2012  E3.0 INCH        DYER               TN   LAW ENFORCEMENT

            COUNTRY ROADS VERY SLICK.

0715 AM     HEAVY SNOW       2 NE JONESBORO          35.84N 90.66W
12/26/2012  M6.5 INCH        CRAIGHEAD          AR   CO-OP OBSERVER

0720 AM     HEAVY SNOW       HICKORY RIDGE           35.40N 90.99W
12/26/2012  E4.0 INCH        CROSS              AR   POST OFFICE

            ROADS SLUSHY.

0736 AM     SNOW             PARIS                   36.30N 88.31W
12/26/2012  E0.8 INCH        HENRY              TN   LAW ENFORCEMENT

            THE HENRY COUNTY SHERIFFS OFFICE REPORTS BETWEEN ONE HALF
            INCH AND ONE INCH OF SNOW ACROSS HENRY COUNTY.

0736 AM     SNOW             LAKE CORMORANT          34.90N 90.22W
12/26/2012  E0.0 INCH        DESOTO             MS   LAW ENFORCEMENT

            THE DESOTO COUNTY SHERIFFS OFFICE REPORTS A DUSTING OF
            SNOW HAS FALLEN ACROSS WESTERN PORTIONS OF DESOTO COUNTY.
            ICY BRIDGES AND OVERPASSES HAVE BEEN REPORTED.

0740 AM     SNOW             WHEATLEY                34.92N 91.11W
12/26/2012  E3.0 INCH        ST. FRANCIS        AR   POST OFFICE

            ROADS VERY ICY.

0740 AM     SNOW             5 W MARIANNA            34.77N 90.85W
12/26/2012  E3.0 INCH        LEE                AR   EMERGENCY MNGR

            DRIFTS IN EXCESS OF ONE FOOT.

0745 AM     SNOW             MARTIN                  36.34N 88.86W
12/26/2012  E1.0 INCH        WEAKLEY            TN   POST OFFICE

            ROADS SLUSHY.

0800 AM     SNOW             4 W POCAHONTAS          36.26N 91.04W
12/26/2012  E8.0 INCH        RANDOLPH           AR   TRAINED SPOTTER

            8 INCH SNOW DEPTH WITH DRIFTS OVER A FOOT REPORTED 4
            MILES WEST OF POCAHONTAS.

0930 AM     SNOW             2 SSW SOUTHAVEN         34.95N 90.01W
12/26/2012  M0.7 INCH        DESOTO             MS   TRAINED SPOTTER

            0.70 INCHES OF SNOW FELL IN SOUTHAVEN OVERNIGHT.

0950 AM     SNOW             MARMADUKE               36.19N 90.39W
12/26/2012  E6.8 INCH        GREENE             AR   AMATEUR RADIO

            6.75 INCHES OF SNOW REPORTED WITH DRIFTS UP TO 11.50
            INCHES.

0958 AM     FLOOD            1 W AMORY               33.99N 88.50W
12/26/2012                   MONROE             MS   EMERGENCY MNGR

            LOWLAND FLOODING OCCURRED AT A PROPERTY NEAR THE RIVER.
            NO DAMAGE TO STRUCTURES AND NO INJURIES REPORTED. ONE
            PERSON EVACUATED FROM PREMISES.

1000 AM     SNOW             4 SE BARTLETT           35.17N 89.79W
12/26/2012  M1.2 INCH        SHELBY             TN   NWS EMPLOYEE

            1.2 INCHES OF SNOW MEASURED ON PICNIC TABLE.

1000 AM     SNOW             ROBINSONVILLE           34.82N 90.32W
12/26/2012  M1.5 INCH        TUNICA             MS   EMERGENCY MNGR

            TOTAL SNOW DEPTH AFTER SNOW ENDED WAS 1.5 INCHES.

1010 AM     SNOW             OLIVE BRANCH            34.95N 89.83W
12/26/2012  E1.0 INCH        DESOTO             MS   NWS EMPLOYEE

            ONE INCH OF SNOW REPORTED AT NWS EMPLOYEE HOME.

1010 AM     SNOW             7 NNE IMBODEN           36.30N 91.13W
12/26/2012  M8.0 INCH        RANDOLPH           AR   TRAINED SPOTTER

            8 INCHES OF SNOW ON GROUND.

&&

MRM

Nearby

River Flood Warnings in Mississippi, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.